# SDR 2010FA0001005

- Difficulty date: September 8, 2010
- Submitted: September 17, 2010
- Operation: General aviation
- Aircraft: N948QS
- Make and model: Cessna 750
- Aircraft serial: 7500149
- System (JASC): 2710 · Aileron Control System
- Part: Frame
- Part number: 67601415
- Condition: Cracked
- Location: Wing Ctr Section
- Part time: 8,701 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE PN 6760141-5 FRAME IS PART OF THE AILERON POWER CONTROL UNIT SUPPORT ASSY AND IS APPLICABLE TO ACFT 750-0001 TO 750-0149 THAT HAVE NOT BEEN MODIFIED BY SB750-27-44.  DURING SCHEDULED INSP, THE FRAME WAS FOUND TO BE FATIGUE CRACKED.  THE PART WAS REPLACED.  MFG ENGINEERING IS INVOLVED WITH THE ISSUE AND THE INVESTIGATION AS TO CAUSE IS ON-GOING.
